# SDR HALA2013120500176

- Difficulty date: December 5, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 43,487 hours, 7,817 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7732887810
- Part serial: ME3199
- Condition: Malfunctioned
- Part time: 7,901 hours, 1,274 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, THERE WAS A LARGE SPLIT BETWEEN DUCT PRESSURE INDICATIONS-LT-35 & RT-19 PSI.  ALL OPS WERE OTHER WISE NORMAL AND PRESSURES WERE EQUAL DURING CRUISE.  REMOVED PRSOV ON ENGINE NR 2.  REPLACED RT PRSOV IAW MM 36-11-09.  RAN ENGINE ON HIGH POWER IAW MM 77-00-00. LEAK & OPS CHECKED GOOD. OK FOR SERVICE.
